MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1074225-08
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.(b)(4).The device was not returned for analysis.The reported device expiration issue was able to be confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as the device was used past the expiration date.It should be noted that the xience xpedition everolimus eluting coronary stent system instructions for use states: for single use only.Do not resterilize or reuse.Note the product use by date.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that a 2.25x08 mm xience xpedition stent implant was successfully implanted on (b)(6) 2017.It was later determined the stent had expired.There was no reported clinically significant delay in the procedure and no adverse patient sequela.No additional information was provided.

Brand Name
XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6891361
Report Number2024168-2017-07737
Device Sequence Number852064
Product Code NIQ
UDI-Device Identifier08717648162015
UDI-Public08717648162015
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/19/2017
Device Catalogue Number1074225-08
Device Lot Number408124A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2017
Initial Report FDA Received Date09/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1